Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi everyone.

I am so excited that I had to share my joy with others. For the last 10 months or so I was terrified to take Accutane even though I was not happy with my skin at all. I was finally convinced by another doctor a couple of months ago, and am on week three of 40mg a day.

Yes, lips are dry (but they're not bad at all as long as I'm continually putting Carmex or Aquaphor on) and my skin is nothing that some Cetaphil moisturizer won't fix. But anyway, the best news is that I am pretty much completely clear! And not only am I completely clear, but oddly the light pinhole indentations I have had on my cheeks are gone, my red marks have faded, and I could actually go out with no makeup if I really wanted to. (No more making my eyes extra dark to draw attention away from my face) Also, I have started to wear my hair up rather than covering my cheeks all the time.

So, very happy thus far. Why did my red marks fade though? That seems backwards. I would've thought they would have been more predominant since your skin thins? I was not expecting that at all. But I shouldn't be asking questions... I should just take it as it is. LOL.

I guess this is a little chant of inspiration for those terrified of accutane like I was. Do it do it do it!

I feel like I'm getting my life back!

Share this post


Link to post
Share on other sites

Oh this is so great to hear, very happy for you!

I hope I'll see good results in a few days too (am on day 12 with horrible IB). Your post gives me hope...

How was your acne before? Mild, moderate, severe?

Share this post


Link to post
Share on other sites

My acne was definitely moderately severe. Not any cysts or nodules, but a lot of pustules and papules on my cheeks along my cheekbones, and sore smaller pimples under the skin on my jawline. Disasterous redmarks.

I get kenalog injections from my doctor every two weeks because I can't leave pimples alone... I have to pop them!! I'm horrible! He does my pustules on my cheeks (the really sore ones.) However, at my two week checkup he had maybe three small ones to inject and he almost said it wasn't worth it.

I wear contacts and so far I am still able to wear them. I put drops in them several times a day and take them out as soon as I arrive home.

Even though my results are very very good thus far, my skin is not really horrifically dry like it should be. At the end of month one my doctor will probably increase my doseage.

Share this post


Link to post
Share on other sites

Wow, that's wonderful to hear. I'm on Accutane with low dose, too. However, it looks like my skin does not love Accutane so much :-) I still have some cysts, which I believe is partially caused by my attempts to cure others. I mean when you try to use your guns to kill the monster, you may trigger its neighbours, which is exactly what has happened to me :-)))

But yes, I love my skin condition right now. Never in my life has I been that much reasonably oily :-) Sounds funny but low dose of Accutane adjust your sebaceous gland just wonderfully. I even don't suffer from chapped lips (though my lips tend to be a bit dry all the time).

So ladies and guys, if you're on Accutane, please put your trust over it. Starting with low dose, be patient and well, hopefully, we will say goodbye to zits, nodular and cysts soooooooon :clap::boohoo:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×